A basic inequality for submanifolds in locally conformal by Tripathi M. M., Kim J., Kim S.

By Tripathi M. M., Kim J., Kim S.

Show description

Read Online or Download A basic inequality for submanifolds in locally conformal almost cosymplectic manifolds PDF

Best mathematics books

Extra resources for A basic inequality for submanifolds in locally conformal almost cosymplectic manifolds

Example text

2) and p, q (N + 4)/(N − 4), if N 5. (H3) There are constants α, β > 2 and c0 > 0 c0 t α αF (x, t) c2 |t|a , βG(x, t) tg(x, t) for all t. 1 and positive constants c2 and r such that (H4) There are real numbers a, b f (x, t) c0 t β tf (x, t), g(x, t) c2 |t|b for |t| r. E XAMPLE . f (t) = (t + )p and g(t) = (t + )q , with p, q as above and α = p + 1, β = q + 1, a = p and b = q. The following results appear in de Figueiredo–Yang [43]. By a strong solution we mean u∈W 2, p+1 p and v ∈ W 2, q+1 q . 1.

9 (2002), 309–323. G. de Figueiredo [18] J. Busca and R. Manásevich, A Liouville type theorem for Lane–Emden systems, Indiana Univ. Math. J. 51 (2002), 37–51. [19] J. Busca and B. Sirakov, Symmetry results for semilinear elliptic systems in the whole space, J. Differential Equations 163 (2000), 41–56. [20] J. Busca and B. Sirakov, Harnack type estimates for nonlinear elliptic systems and applications, Ann. Inst. H. Poincaré 21 (2004), 543–590. [21] H. L. Turner, On a class of superlinear elliptic problems, Comm.

Funct. Anal. 117 (1993), 447–460. [11] V. H. Rabinowitz, Critical point theorems for indefinite functionals, Invent. Math. (1979), 241–273. B. Benjamin, A unified theory of conjugate flows, Phil. Trans. Royal Soc. A 269 (1971), 587–643. [13] H. Berestycki, I. Capuzzo-Dolcetta and L. Nirenberg, Superlinear indefinite elliptic problems and nonlinear Liouville theorems, Topol. Methods Nonlinear Anal. 4 (1995), 59–78. [14] H. Berestycki and L. Nirenberg, On the method of moving planes and the sliding method, Bull.

Download PDF sample

Rated 4.56 of 5 – based on 20 votes